MAUDE Adverse Event Report: APYX MEDICAL CORPORATION RENUVION; PLASMA/RF HANDPIECE

APYX MEDICAL CORPORATION RENUVION; PLASMA/RF HANDPIECE
Model Number APYX-15-TP
Medical Device Problem Codes Use of Device Problem (1670); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Burn(s) (1757); Full thickness (Third Degree) Burn (2696)
Date of Event 10/07/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Patient presented one day post-operative with a third degree burn.The investigation concluded that the issue is associated with poor surgical technique and poor patient selection.There is no reported malfunction of the device.

Brand Name
RENUVION
Common Device Name
PLASMA/RF HANDPIECE
Manufacturer (Section D)
APYX MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760 4004
MDR Report Key10875134
Report Number3007593903-2020-00026
Device Sequence Number11470264
Product Code GEI
UDI-Device Identifier00607151050153
UDI-Public00607151050153
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K191542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2023
Device Model NumberAPYX-15-TP
Device Catalogue NumberAPYX-15-TP
Device Lot Number0520H
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2020
Initial Report FDA Received Date11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIPOSUCTION
Outcome Attributed to Adverse Event Disability;
Patient Age42 YR